I Am Having Heart Palpitations And Numbness On My Right Arm , What Could Be Causing This ?

Question

Asked by iaraC

I Am Having Heart Palpitations And Numbness On My Right Arm , What Could Be Causing This ?

I am a 19 year old female and Exactly 2 months ago I was out of the U.S traveling. I came across this pharmacy who gave me an injection called "Diporona" Also known as (Metamzole) & Dexamethasone, because of the fact that I was having pain every time I swallowed down saliva. That same night I found out the injection was going to go in my butt, and of course I started freaking out eventually I got through my moment of scare but about 2 hours later I noticed I started having heart palpitations I felt my heart pounding in my chest , and its been going on for about 2 months now. I went to the hospital because one night my arm felt like it started to go numb and the tips of my fingers turned orange. I had and electrocardiogram done that same night which came out to be normal I was tested for thyroid, anemia and everything seemed to be normal. The doctor believed it was just anxiety , but until this day I still have heart palpitations and every now and then I have mild chest pans. I honestly don't think its anxiety because of the fact that I can be completely calm and I will still have the heart palpitations all the time....I don't know what else it can be ? Has this ever happened to anyone before , just wondering is this is normal and as I'm typing this my right arm is feeling a little numb?

Answer

You also posted this question in our share post section of the site. I did respond to you there.

Eileen

Answered by Eileen Bailey